Differential equations and maximal ideals on the Weyl algebra A 2 ()
Rendiconti del Seminario Matematico della Università di Padova, Volume 107  (2002), p. 209-223
@article{RSMUP_2002__107__209_0,
     author = {Bratti, Giuliano and Takagi, Masako},
     title = {Differential equations and maximal ideals on the Weyl algebra $A\_2(\mathbb {C})$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {209-223},
     zbl = {1149.16302},
     mrnumber = {1926212},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__209_0}
}
Bratti, Giuliano; Takagi, Masako. Differential equations and maximal ideals on the Weyl algebra $A_2(\mathbb {C})$. Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002) , pp. 209-223. http://www.numdam.org/item/RSMUP_2002__107__209_0/

[1] J. Bernstein - V. Lunts, On non-holonomic irreducible D-modules, Invent. Math., 94 (1988), pp. 223-243. | MR 958832 | Zbl 0658.32009

[2] J.-E. Björk, Rings of Differential Operators, North Holland Mathematics Library, Amsterdam, 1979. | MR 549189 | Zbl 0499.13009

[3] S. C. Coutinho, d-Simple Rings and Simple D-modules, Math. Proc. Camb. Phil. Soc., 125 (1999), pp. 405-415. | MR 1656789 | Zbl 0935.16017

[4] L. Hörmander, Linear Partial Differential Operators, Springer-Verlag, New York, 1963. | Zbl 0108.09301

[5] J. T. Stafford, Non-holonomic modules over Weyl Algebras and Enveloping Algebras, Invent. Math., 79 (1985), pp. 619-638. | MR 782240 | Zbl 0558.17011